# SDR QXEA2014121001043

- Difficulty date: December 8, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 664-668
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 25P BETWEEN BS 664.5 - 668.9.  REMOVED AND REPLACED THE STRINGER IAW  RD8/4-53-6467 & SRM 51-40-07-02-01.
